At my last appt, my pcr went up from 0.5% to 0.8% IS. By itself, that may or may not be significant.
At the appt, I had a swollen lymph node at the base of my throat. My middle daughter had a cold and I assumed my body was trying to fight it off. The nurse practitioner said we'd keep an eye on it. Later that day, the nurse in charge of oral chemo patients called me to say that the NP asked her to follow up, and I should call her in two weeks to let her know whether the node was still swollen. After two weeks, it was still swollen, but smaller, so I wasn't concerned about it. Then it got bigger and I was going to see the doctor, but I started thinking I was getting another cold, so I cancelled the dr appt. I never did get a full blown cold. At this point, the node is pretty big. It's been swollen for 3 months.
During this same time period, my fatigue levels are through the roof. I can't focus and concentrate, but my job requires a high level of mental concentration. Some days, it is taking me 12 hours to work 5-6 that I can account for. I can't fall asleep at night, so I fall asleep between 3-6 am, then sleep through the alarm clock. I get to work late, but by the time I get there I feel like I need a nap. Because everything feels so much harder than it should be, I am drained and short tempered.
I feel like I'm back in the black hole I was in before I got diagnosed last year. I'm frustrated and starting to get scared. My husband is a stay at home, so if I can't work I will lose my insurance, besides the fact of not being able to pay the bills. I only have to work 30 hours/week to keep my insurance, but I'm getting concerned about my ability to keep that up. And of course, that upsets me emotionally, and I don't know whether I need to call the oncologist or a psychiatrist.
I had bloodwork this week for a different doctor, and my CBC is about the same as always. My urine had wbc and sediment in it, and I am actively losing bone (side effect of Tasigna). Some of the metabolic numbers were a little off, so I'm at risk for developing diabetes, but not there yet. My cholesterol is a little high. I think everything else was normal.
Maybe I just need a medicine change, but then they all have side effects so who knows whether that will help. I am on Tasigna, 600 mg/day.